# SDR SWIA2020020748318

- Difficulty date: January 9, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Part number: MM67035698003
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SURROUND  LOWER COAMING HAS CHAFFING   (C-CHECK) RO 2/05/2020   REMOVED DAMGED AND INSTALLED NEW AFT CARGO SURROUND LOWER COAMING. REF: CRJ-700 SRM AND DRAWING. COMPLIED WITH SKYWEST TASK CARD AND COMPLETED FORM M-337. PRESSURE LEAK CHECKS GOOD.
